MathSciNet Relay Station
MathSciNet bibliographic data
MR3145794 34C37 (37J45)
Costa, David G.; Tehrani, Hossein On a class of singular second-order Hamiltonian systems with infinitely many homoclinic solutions. J. Math. Anal. Appl. 412 (2014), no. 1, 200–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement